IronMag Research Chems


HGH HELP, Vets PLEASE

Results 1 to 11 of 11
  1. #1
    Registered User
    ELITE MEMBER
    littlekev's Avatar


    Join Date
    Jul 2011
    Gender
    Male
    Location
    usa
    Posts
    1,202
    Rep Points
    49253594

    HGH HELP, Vets PLEASE






    Okay, So everything was going fine 3 weeks into hgh 2iu day 6 on 1 off
    So noticed a lump on stomach were i did hgh inj day before, a little sore, a little red. Was fine no fever, had doc look at it because i was their anyway. He said just inflamed prob not infection. The spot slowly went away. So next day injected in skin on top of quad. Was sitting and noticed my leg was itchy, Went to bathroom looked and had a big lump with a red head. Swelling got worse as day went on, and it was so phucking itchy i almost wanted to cut my leg off! So used hydroxazine (prescription antihistamine) and was on anti b already so stopped hgh and slowly it went away. Now i have been using the same bac water to reconstitute hcg and hgh. No prob with hcg, and bac water is clear. Very sterile in method! So i sayed screw it, and i reconstituted 10iu this morning and pinned 2iu in left front quad. Feel great not red, no prob. WTf anyone ever heard of anything like this? Thanks in advance
    *Disclaimer* I do not condone any illegal activity, All aas post and information are for conversation ONLY!


  2. #2
    Registered User
    LightBearer's Avatar


    Join Date
    Feb 2011
    Gender
    Male
    Location
    east
    Posts
    1,591
    Rep Points
    151873183

    why are you pinning hch intramuscularly?

  3. #3
    Registered User


    Join Date
    Feb 2011
    Gender
    Male
    Location
    pittsburgh
    Posts
    77
    Rep Points
    1833638

    you said you mixed a new 10iu vial , the vial before , were all the injections from it causing some sort of pain or discomfort , could of possible been a crashed vial of hgh or something of that sort

  4. #4
    Registered User
    ELITE MEMBER
    littlekev's Avatar


    Join Date
    Jul 2011
    Gender
    Male
    Location
    usa
    Posts
    1,202
    Rep Points
    49253594

    Quote Originally Posted by LightBearer View Post
    why are you pinning hch intramuscularly?
    Im not, i am injecting sub q, front of my quads is just in my rotation and a good spot ive been told by people and doctors.
    *Disclaimer* I do not condone any illegal activity, All aas post and information are for conversation ONLY!


  5. #5
    Registered User
    ELITE MEMBER
    GreenOx's Avatar


    Join Date
    Nov 2011
    Gender
    Male
    Location
    California
    Posts
    546
    Rep Points
    21380662

    are you wiping your pin before you write with it? The red itchy happens from time to time. I still have one on my left quad and right stomach from a week ago, other sites are just fine. Never figured out why, same vial, I started wiping my pin after removing from the rubber and so far so good.

  6. #6
    Registered User
    ELITE MEMBER
    littlekev's Avatar


    Join Date
    Jul 2011
    Gender
    Male
    Location
    usa
    Posts
    1,202
    Rep Points
    49253594

    Quote Originally Posted by titanman03 View Post
    you said you mixed a new 10iu vial , the vial before , were all the injections from it causing some sort of pain or discomfort , could of possible been a crashed vial of hgh or something of that sort
    I only did one pin from that vial and it caused the reaction in my leg, the vial before that was new also and i noticed the spot on my stomach. So i guess it is possible that those two vials were contaminated or junk. They look good, clear so idk.
    *Disclaimer* I do not condone any illegal activity, All aas post and information are for conversation ONLY!


  7. #7
    Registered User
    ELITE MEMBER
    littlekev's Avatar


    Join Date
    Jul 2011
    Gender
    Male
    Location
    usa
    Posts
    1,202
    Rep Points
    49253594

    Quote Originally Posted by GreenOx View Post
    are you wiping your pin before you write with it? The red itchy happens from time to time. I still have one on my left quad and right stomach from a week ago, other sites are just fine. Never figured out why, same vial, I started wiping my pin after removing from the rubber and so far so good.
    I actually wiped injection site with alcohol after inj, an applied a bandaid for a little thinking maybe some bacteria some how got into open inj site, but i highly doubt that with a new clean slin pin and a sterile technic.
    *Disclaimer* I do not condone any illegal activity, All aas post and information are for conversation ONLY!


  8. #8
    Registered User


    Join Date
    Aug 2011
    Gender
    Female
    Location
    USA
    Posts
    95
    Rep Points
    7217695

    isnt that a sign of 192 instead of 191 amino acids? I know that's a sign you don't want to have

  9. #9
    Chemically Engineered


    Join Date
    May 2011
    Gender
    Male
    Location
    Planet X
    Posts
    3,498
    Rep Points
    418590934

    It sounds like you just hit a capillary, When that happens, you will have a little lump at the injection site for a day or 3 but it should pass. Keep an eye on it, but you should be fine.

    Inject about a half inch above your belly button, and 2 inch's to the right or to the left.

  10. #10
    Registered User
    ELITE MEMBER
    littlekev's Avatar


    Join Date
    Jul 2011
    Gender
    Male
    Location
    usa
    Posts
    1,202
    Rep Points
    49253594

    Quote Originally Posted by OldSchoolLifter View Post
    It sounds like you just hit a capillary, When that happens, you will have a little lump at the injection site for a day or 3 but it should pass. Keep an eye on it, but you should be fine.

    Inject about a half inch above your belly button, and 2 inch's to the right or to the left.
    Awesome, i had been doing abdomen area also, but wanted to be sure to rotate properly. The swelling is gone and the site has a small red dot and a bruise. Would hitting a capillary explain the itching?
    *Disclaimer* I do not condone any illegal activity, All aas post and information are for conversation ONLY!


  11. #11
    Registered User


    Join Date
    Jun 2011
    Gender
    Male
    Location
    US
    Posts
    941
    Rep Points
    36717674






    I've been using IGF-1 subq and I find that usually burns but sometimes there's a little blood and that's usually accompanied with itchiness too. No itchiness when there's no blood. I think the capillary theory makes sense. Wish this shit would stop burning though haha

Similar Threads

  1. need advice and help vets only please
    By GH Consigliere in forum Anabolic Zone
    Replies: 88
    Last Post: 11-10-2011, 06:45 PM
  2. Injections, Need help from some Vets.
    By TrenMasterFlex in forum Anabolic Zone
    Replies: 7
    Last Post: 05-04-2011, 05:04 PM
  3. Salute to our vets
    By min0 lee in forum Open Chat
    Replies: 4
    Last Post: 11-05-2006, 07:24 PM
  4. For the IM experts and vets.
    By camarosuper6 in forum Training
    Replies: 20
    Last Post: 06-25-2006, 11:10 PM
  5. Question for the vets
    By Just a guy in forum Anabolic Zone
    Replies: 10
    Last Post: 12-21-2003, 01:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->